# SDR 2004FA0000713

- Difficulty date: September 16, 2004
- Submitted: September 16, 2004
- Operation: General aviation
- Aircraft: N959TE
- Make and model: Amrgen AA5B
- Aircraft serial: 10238
- Aircraft time: 50 hours
- Engine: Lyc O360*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA6
- Part serial: 75359609
- Condition: Binds
- Location: Engine
- Part time: 50 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO THE AIRPORT, REDUCED POWER AND LOWERED THE FLAPS. TRIED TO ADD POWER, THE THROTTLE BOUND.  REMOVED THE THROTTLE CABLE AND IT'S MOVEMENT WAS FREE. THEN ACTUATED THE THROTTLE ARM ON THE CARBURETOR AND BINDING COULD BE FELT ON THE LAST .333 OF THE MOVEMENT.  CALLED THE FACTORY AND THEY SAID THERE WERE OTHER OCCURRENCES OF THIS PROBLEM WITH THIS MODEL CARBURETOR. THIS IS A NEW AIRPLANE WITH A NEW CARBURETOR.
